# SDR ASOA2013121909660

- Difficulty date: November 23, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,082 hours, 18,214 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE STEERING INOPERATIVE CAUTION.  EMERGENCY DECLARED.  PERFORMED RESET IAW IAW FIM 32-50-00, PAGE 221 FAULT NO LONGER EXIST IAW ACFT, OK FOR SERVICE.
